RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 4, Pages 1033–1043 (Mi fpm122)  

Some remarks on the tubes of negative curvature

I. Kh. Sabitov

M. V. Lomonosov Moscow State University

Abstract: In 1963 L. Nirenberg has showed that the rigidity of a so-called $T$-surface depends on the nonexistence of two closed asymptotic lines on the tubes of negative curvature. In the article we give some conditions sufficient for nonexistence of closed asymptotic curves and besides we formulate and comment a number of problems concerning the exterior geometric structure of the tubes of negative curvature.

Full text: PDF file (576 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 514.772
Received: 01.07.1995

Citation: I. Kh. Sabitov, “Some remarks on the tubes of negative curvature”, Fundam. Prikl. Mat., 1:4 (1995), 1033–1043

Citation in format AMSBIB
\Bibitem{Sab95}
\by I.~Kh.~Sabitov
\paper Some remarks on the tubes of negative curvature
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 4
\pages 1033--1043
\mathnet{http://mi.mathnet.ru/fpm122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1791627}
\zmath{https://zbmath.org/?q=an:0872.53043}


Linking options:
  • http://mi.mathnet.ru/eng/fpm122
  • http://mi.mathnet.ru/eng/fpm/v1/i4/p1033

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:183
    Full text:69
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019